Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2020, Volume 13, Issue 3, Pages 17–28 (Mi vyuru554)  

Mathematical Modelling

Mathematical model of the acceleration laminar flow of a newtonian fluid in an anisotropic porous channel of rectangular cross section

V. I. Ryazhskih, A. V. Keller, A. V. Ryazhskikh, A. V. Nikolenko, S. V. Dakhin

Voronezh State Technical University, Voronezh, Russian Federation

Abstract: Based on the Darcy–Brinkman–Forchchimer equations without taking into account the inertia and assuming the unity of the synthesis of the synthesized three-dimensional mathematical model of the accelerating-laminar flow of a viscous incompressible fluid in an anisotropic origin of a rectangular section, taking into account the time of creation of a constant pressure. In order to investigate and analyze the orthopedic structure, all diagonal components were found to determine the primary and boundary value problems for the momentum equations, which solve analytically semilacial and finite Fourier integral sine transforms. It is believed that the application of the developed model for estimating time and differences depending on the time it takes to reach constant pressure gradients, permeability coefficients, and the angle of inclination in an anisotropic system.

Keywords: mathematical model, porosity, anisotropy, permeability, channel with a rectangular cross-section, viewing time.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-38-90114


DOI: https://doi.org/10.14529/mmp200302

Full text: PDF file (246 kB)
References: PDF file   HTML file

UDC: 621.1.016.4(03)
MSC: 35K60
Received: 20.04.2020

Citation: V. I. Ryazhskih, A. V. Keller, A. V. Ryazhskikh, A. V. Nikolenko, S. V. Dakhin, “Mathematical model of the acceleration laminar flow of a newtonian fluid in an anisotropic porous channel of rectangular cross section”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 13:3 (2020), 17–28

Citation in format AMSBIB
\Bibitem{RjaKelRya20}
\by V.~I.~Ryazhskih, A.~V.~Keller, A.~V.~Ryazhskikh, A.~V.~Nikolenko, S.~V.~Dakhin
\paper Mathematical model of the acceleration laminar flow of a newtonian fluid in an anisotropic porous channel of rectangular cross section
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2020
\vol 13
\issue 3
\pages 17--28
\mathnet{http://mi.mathnet.ru/vyuru554}
\crossref{https://doi.org/10.14529/mmp200302}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru554
  • http://mi.mathnet.ru/eng/vyuru/v13/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:11
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021